# SDR 95ZZZX2269

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc AEIO540D4A5
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Nut Loose
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BYPASS VALVE REMOVED TO COMPLY WITH LYCOMING SB 518A.  THE NUT WAS FOUND LOOSE AND HALF-WAY UNSCREWED FROM THE THREADED SHAFT OF THE VALVE.  IT WAS NOTED THE S/N OF VALVE WAS HIGHER THAN THE AFFECTED S/N'S LISTED IN SB.  SUBMITTER RECOMMENDS INSPECTION PER SB OF ALL VALVES REGARDLESS OF S/N'S SB SHOULD BE AMENDED OR AN AD ISSUED.
